# SDR REXA2024022300209

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340961
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH FS280 CAP ANGLE ON LBL 22  REPLACED CAP ANGLE AT FS 280, L/H SIDE IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 P/N CC670-34096-1
